# SDR HNAA2009041500121

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 33,773 hours, 36,545 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 16608301
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 33,773 hours, 36,545 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH ITT, 765 AT 85 PERCENT AND FUEL FLOW HIGHER THAN NR 1 ENGINE.  FOUND Y-PIPE JUST AFT OF NR 2 HP VALVE BROKEN.  REMOVED AND REPLACED Y-PIPE USING ORIGINAL HARDWARE AND CLAMPS, OPS & LEAK CHECK GOOD IN ACCORDANCE WITH 21-11-00 AND ALL ENGINE PARAMETERS WITHIN LIMITS.
